# SDR QXEA2015052100258

- Difficulty date: May 15, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,648 hours, 21,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Nr 15
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15 HAS BEEN FOUND DAMAGED OUT OF LIMITS.  REMOVED AND REPLACED THE DAMAGED SEAT TRACK IAW SRM 51-42-05, SRM 51-40-15 AND SRM 51-41-00.
